# SDR ALGAR8311A1210305

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- Aircraft time: 25,796 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 204040309101
- Condition: Backed Out
- Location: Mast
- Component: Mast Assy, Bell
- Component part number: 204040366021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RACE RETENTION NUT BACKED OFF TO END OF THREADS CAUSING CUTTING ACTION IN LOWER PORTION OF TRANSMISSION CASE.
